Table of Contents
ISRN Operations Research
Volume 2013, Article ID 738270, 7 pages
http://dx.doi.org/10.1155/2013/738270
Research Article

Mathematical Modeling of a Supply Chain with Imperfect Transport and Two-Echelon Trade Credits

Department of Computer Science and Mathematics, Pondicherry University Community College, Pondicherry 605 008, India

Received 25 February 2013; Accepted 21 March 2013

Academic Editors: M. Fakhar and Y. Kara

Copyright © 2013 A. Thangam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Although a smoothly running supply chain is ideal, the reality is to deal with imperfectness in transportations. This paper tries to propose a mathematical model for a supply chain under the effect of unexpected disruptions in transport. Supplier offers the retailer a trade credit period and the retailer in turn offers his customers a permissible delay period. The retailer offers his customers a credit period and he receives the revenue from to , where is the cycle time at the retailer. Under this situation, the three cases such as , , and are discussed. An EPQ-based model is established and retailer's optimal replenishment policy is obtained through mathematical theorems. Finally, numerical examples and sensitivity analysis are presented to felicitate the proposed model.